MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HEMASHIELD GOLD KNITTED GRAFT; VASCULAR POLYESTER GRAFT

MAQUET CARDIOVASCULAR LLC HEMASHIELD GOLD KNITTED GRAFT; VASCULAR POLYESTER GRAFT
Model Number M002020851690
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 06/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history records was reviewed.It indicates that no nonconformance was recorded during the manufacturing process of the reported product lot number.No conclusion can be drawn.However, the conducted investigation would tend to indicate that the product was not defective.
 
Event or Problem Description
During an abdominal aneurysm surgery performed on (b)(6) 2016, blood leak was noted from the bifurcation of the main graft segment.Astriction and gauze application were performed to stop the bleeding.The bleeding was finally stopped by administration of protamine.The graft remained implanted, without any adverse outcome for the patient.
 
Additional Manufacturer Narrative
Unique identifier (udi) number is not applicable for the involved device.This correction is done following the review of the complaint file for closure.

Brand Name
HEMASHIELD GOLD KNITTED GRAFT
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key5781625
Report Number1640201-2016-00017
Device Sequence Number13612718
Product Code MAL
UDI-Device Identifier00384401017738
UDI-Public00384401017738
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/30/2017
Device Model NumberM002020851690
Device Catalogue NumberM002020851690
Device Lot Number25059983
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 06/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/11/2016
Supplement Report FDA Received Date08/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;